MAUDE Adverse Event Report: CYNOSURE LLC SCULPSURE

CYNOSURE LLC SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Burns are an expected side effect from such treatment.Patient's burn became a blister that had healed but left a scar.There was a tissue fold/pinched tissue under the applicator that contributed to the patient sustaining a burn.Treating over a tissue fold/pinched tissue is not recommended.The clinical reference guide cautions: "do not treat over areas of deep, thick skin folds where the applicator may not cool the area adequately.Discomfort and adverse skin effects may result." the device history record confirms that the product was in specification when manufactured.This is a reportable adverse event due to the permanent scarring.
 
Event or Problem Description
It was reported that a patient experienced a burn on the flank area following a noninvasive laser lipolysis treatment using sculpture.Burn was observed in the patient's skin fold.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key12242276
Report Number1222993-2021-00026
Device Sequence Number17061471
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)170306
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number100-7026-010
Device Catalogue Number100-7026-010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;